MathSciNet Relay Station
MathSciNet bibliographic data
MR1201070 (94c:47066) 47D06 (34G10 65J10 65L99 65M12)
Palencia, C. On the stability of variable stepsize rational approximations of holomorphic semigroups. Math. Comp. 62 (1994), no. 205, 93–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement